MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GENESYS HTA PROCERVA; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC CORPORATION GENESYS HTA PROCERVA; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number M006580211
Medical Device Problem Codes Fluid/Blood Leak (1250); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the expiration and device manufacture dates are unknown.(b)(4).The device has not been received for analysis; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that genesys hta procerva procedure sets was used in a procedure performed on (b)(6) 2020.According to the complainant, the physician dialated to 23 fr and was assured that she got a good seal and did not see any significant fluid loss before initiating the ablation process.Six minutes into procedure, the physician stated that hot fluid rushed out and burned the patient's vagina.The physician decided to abort the procedure and begun cooling process.Reportedly, error message check for fluid loss appeared on the console.The patient was referred to burn physician to consult on burn site.

Brand Name
GENESYS HTA PROCERVA
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10860333
Report Number3005099803-2020-05541
Device Sequence Number2521933
Product Code MNB
UDI-Device Identifier08714729809463
UDI-Public08714729809463
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM006580211
Device Catalogue Number58021
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;